# SDR 07FDEA01616

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,603 hours, 11,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STRINGER P52 LT, C54.3-C55/58 AND P56L, C54.2-55/58 STRINGER REPAIR PERFORMED ON P56 LT, C54.2-55/58 IAW SRM 53-10-14 FIG 201 AND BLEND OUT THE CORROSION AT P53LH, C54.3-55/58 IAW EA 6-5316-99233 AND RAS/DATLS/0003124/2006 ISS. A.
